I took 15 Diflucan pills almost every other day over the course of a month and a half, because not only can the pill be bad on your liver, but so can the toxins that are released when you are killing off the fungus. The feeling you get from these toxins being released is called a Herxheimer Reaction or Herx Reaction.
I was prescribed the pill because of flu like symptoms after taking Antibiotics
for almost 2 years to treat Lyme Disease. Taking Antibiotics
for this long will wipe out the good bacteria in your gut and allow the opportunistic infection, candida, to take hold.
Unless you have a legitimate reason to believe that candida has taken hold in your gut, like taking Antibiotics
for almost 2 years, then there is no reason to believe that you have a candida infection. Flu like symptoms can be caused by literally thousands of different reasons. Don't believe everything you read on the internet.
If you take 1 pill and it does nothing then you don't have candida. If you take 1 pill and it makes you feel "better" then you still don't have candida. If you take 1 pill and it makes you feel "worse", further described as something like an uncomfortable reaction, coupled with a legitimate reason to believe that you have candida, then its safe to assume that you have it.
If you took 10 pills or 20 pills to clear out a candida infection, you would feel like shit for a long time, like 3 to 6 months, almost worse then before you started, BECAUSE as you clear the infection, the toxins that would be released from all of that fungus, would take a long time to clear your system and as your system fights to eliminate the waste created from the rapid die off of the infection, you will feel REALLY bad.
If this description does not match what your are experiencing, then STOP BELIEVING EVERYTHING YOU ON THE INTERNET. These people are not doctors and most are misinterpreting what they are feeling, something that is very easy to do.
If 1 Diflucan pill does nothing, then you dont have Candida.